# SDR VNAA0305007

- Difficulty date: May 12, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 19,665 hours, 16,962 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector
- Part number: 851003
- Part serial: 0483A
- Condition: Failed
- Location: Anti Ice System
- Part time: 18,727 hours, 16,634 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED AN AIRFOIL DE-ICE FAIL INDICATION.  FLIGHT 4176 THEN RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE 17HH EJECTOR FLOW CONTROL VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
